# SDR 05FDEA03828

- Difficulty date: November 15, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 44,356 hours, 9,977 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL DOOR AFT HINGE FOUND WORN.   REMOVED AND REPLACED AS PER SRM   51-31-01 VOL. II. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
